Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 17, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 27, 2015, 1:13 AM EDT for Delaware County, Indiana. It was in force for 8 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2015, 1:13 AM EDT (05:13 UTC)
- Expired
- Jun 27, 2015, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Delaware County, IN
The radar
The Indianapolis radar (KIND), 100 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:00 AM EDT | HEAVY RAIN 3.25 | 1 Se Muncie, IN | |
| Jun 27, 6:00 AM EDT | HEAVY RAIN 2.92 | 4 Sw Eaton, IN | |
| Jun 27, 7:00 AM EDT | HEAVY RAIN 2.2 | 2 W Eaton, IN | |
| Jun 27, 7:00 AM EDT | HEAVY RAIN 2.58 | 2 Ese Eaton, IN | |
| Jun 27, 7:00 AM EDT | HEAVY RAIN 2.65 | Muncie, IN | |
| Jun 27, 7:00 AM EDT | HEAVY RAIN 2.75 | 3 S Albany, IN | |
| Jun 27, 7:00 AM EDT | HEAVY RAIN 3.16 | 1 Nnw Yorktown, IN | |
| Jun 27, 7:00 AM EDT | HEAVY RAIN 3.93 | 1 S Muncie, IN | |
| Jun 27, 7:00 AM EDT | HEAVY RAIN 4.27 | 3 W Muncie, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664
WGUS53 KIND 270513
FFWIND
INC035-271300-
/O.NEW.KIND.FF.W.0017.150627T0513Z-150627T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
113 AM EDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DELAWARE COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 900 AM EDT
* AT 108 AM EDT...THE PUBLIC AND LAW ENFORCEMENT REPORTED EXTREME
FLASH FLOODING ACROSS THE WARNED AREA. PORTIONS OF THIS AREA HAVE
RECEIVED RADAR ESTIMATED OVER 4 INCHES OF RAIN FALL WITH AN
ADDITIONAL 1 TO 2 INCHES OF POSSIBLE OVER THE NEXT SEVERAL HOURS.
THIS IS A FLASH FLOOD EMERGENCY FOR DELAWARE COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MUNCIE.
THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 232 AND 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AROUND 2 INCHES ARE POSSIBLE IN THE
WARNED AREA. INDIANAPOLIS DOPPLER RADAR ESTIMATES THAT THE WARNED
AREA HAS RECEIVED IN EXCESS OF OVER 4 INCHES IN MANY LOCATIONS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
INDIANAPOLIS.
&&
LAT...LON 4016 8522 4008 8557 4029 8557 4039 8524
4038 8522
$$
SMF2 follow-up statements
647
WGUS73 KIND 270519
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
119 AM EDT SAT JUN 27 2015
INC035-271300-
/O.CON.KIND.FF.W.0017.000000T0000Z-150627T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE-
119 AM EDT SAT JUN 27 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DELAWARE COUNTY UNTIL
900 AM EDT...
...A FLASH FLOOD EMERGENCY FOR DELAWARE COUNTY...
AT 116 AM EDT...THE PUBLIC AND LAW ENFORCEMENT REPORTED EXTREME
FLASH FLOODING OCCURRING ACROSS THE WARNED AREA. PORTIONS OF THIS
AREA HAVE RECEIVED RADAR ESTIMATED OVER 4 INCHES OF RAINFALL THUS
FAR...WITH AN ADDITIONAL 1 TO 2 INCHES LIKELY OVER THE NEXT SEVERAL
HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...MUNCIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.
&&
LAT...LON 4016 8522 4008 8557 4029 8557 4039 8524
4038 8522
$$
SMF881
WGUS73 KIND 270911
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
511 AM EDT SAT JUN 27 2015
INC035-270919-
/O.CAN.KIND.FF.W.0017.000000T0000Z-150627T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE-
511 AM EDT SAT JUN 27 2015
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DELAWARE COUNTY IS
CANCELLED...
THE EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED. STREAMS AND CREEKS IN
THE FLASH FLOOD WARNED AREA ARE BEGINNING TO RECEDE. HOWEVER THERE
IS STILL WIDESPREAD AREAL FLOODING OCCURRING ACROSS CENTRAL DELAWARE
COUNTY. AS A RESULT...A FLOOD WARNING REMAINS IN EFFECT FOR ALL OF
DELAWARE COUNTY UNTIL 10 AM EDT.
IF ANY TYPE OF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4016 8522 4008 8557 4029 8557 4039 8524
4038 8522
$$
SMFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 12:32 AM EDT, 41 minutes earlier.
Area forecast discussion, Jun 27, 12:32 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1232 AM EDT SAT JUN 27 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 155 PM EDT FRI JUN 26 2015 LOW PRESSURE OVER THE CENTRAL PLAINS IS EXPECTED TO PUSH ACROSS INDIANA TONIGHT AND EXIT THE STATE BY MID DAY SATURDAY. THIS WILL RESULT IN RAINY WEATHER TONIGHT AND EARLY ON SATURDAY. COOLER HIGH PRESSURE IS EXPECTED TO ARRIVE ON SATURDAY NIGHT AS THE LOW DEPARTS TO THE EAST. THIS WILL RESULT IN A RETURN TO DRY WEATHER THROUGH SUNDAY. A WARM FRONT IS EXPECTED TO PUSH IN TO THE AREA ON SATURDAY NIGHT. THIS WILL BRING CHANCES FOR RAIN BACK TO THE AREA AS THE NEW WORK WEEK BEGINS. COOLER WEATHER WITH BELOW NORMAL TEMPERATURES ARE EXPECTED FOR MUCH OF NEXT WEEK AS AS NORTHERLY FLOW FROM CANADA IS EXPECTED TO SPILL INTO THE OHIO VALLEY. && .NEAR TERM /TONIGHT/... ISSUED AT 953 PM EDT FRI JUN 26 2015 WILL LEAVE FLASH WATCH GOING THROUGH THE NIGHT AS THERE ARE STILL HEAVY RAIN PRODUCING STORMS AROUND ALONG WITH FLOODING IN PROGRESS...ESPECIALLY IN THE MUNCIE AREA. SURFACE LOW WAS OVER SOUTH CENTRAL INDIANA RIDING ALONG THE STATIONARY FRONT. THE WAVE SHOULD BE EAST OF THE AREA BY DAYBREAK WITH A COLD FRONT ALSO SOUTHEAST OF THE AREA. THIS SHOULD PUT AN END TO THE HEAVY RAIN THREAT TOWARD MORNING. PREVIOUS DISCUSSION FOLLOWS... ISSUED AT 155 PM EDT FRI JUN 26 2015 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A BROAD AREA OF LOW PRESSURE STRETCHING FROM CENTRAL ILLINOIS...SOUTHWEST TO OKLAHOMA. A FRONTAL BOUNDARY WAS IN PLACE ACROSS CENTRAL INDIANA BETWEEN CRAWFORDSVILLE AND LAFAYETTE TO SOUTH OF MUNCIE. RADAR SHOWS SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THIS FEATURE. FURTHERMORE RADAR SHOWING SIGNS OF MCV OVER CENTRAL ILLINOIS. WATER VAPOR IMAGERY ALOFT CONTINUES TO SHOW A SHORT WAVE OVER ILLINOIS AND WISCONSIN...PUSHING SE TOWARD INDIANA. GFS AND NAM CONTINUE THE VERY FAVORABLE SET UP FOR PRECIPITATION TONIGHT. THE UPPER SHORT WAVE IS EXPECTED TO PUSH ACROSS INDIANA TONIGHT...PROVIDING FORCING AS THE SURFACE LOW IS EXPECTED TO DEEPEN ACROSS SOUTHERN INDIANA. FORECAST SOUNDINGS SHOW DEEP SATURATION WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES AT 00Z. LOWER LEVEL Q VECTOR CONVERGENCE REMAINS FAVORABLE. TIME HEIGHTS CONTINUE TO SHOW DEEP MOISTURE AND GOOD LIFT AVAILABLE. THUS WILL CONTINUE ONGOING FLASH FLOOD WATCH AND CONTINUE 100 POPS...PARTICULARLY DURING THE FIRST FEW HOURS AFTER 00Z. PRECIP INTENSITY SHOULD BEGIN TO DROP OFF AFTER 06Z AS THE SURFACE LOW BEGINS TO PULL NORTHEAST AND BEST FORCING IS LOST. FORECAST SOUNDINGS AT THAT TIME TREND TOWARD SOME DRIER AIR INTRUDING INTO THE COLUMN. THUS WILL TREND TOWARD LESSER POPS OVERNIGHT AS THE SYSTEM SLOWLY BEGINS TO DEPART...PARTICULARLY ACROSS THE WESTERN PARTS OF THE FORECAST AREA. AS FOR TEMPS WILL TREND LOWS TOWARD WET BULB TEMPS...WHICH WILL BE WARMER THAN MAVMOS. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 155 PM EDT FRI JUN 26 2015 GFS AND NAM SUGGEST THE DEPARTING LOW WILL BE LINGERING ACROSS OHIO ON SATURDAY MORNING. BROAD CYCLONIC SURFACE FLOW WILL BE IN PLACE ACROSS CENTRAL INDIANA. TIME HEIGHT SECTIONS CONTINUE TO SHOW PLENTIFUL LOWER AND MIDDLE LEVEL MOISTURE AVAILABLE...AS DO THE FORECAST SOUNDING...PARTICULARLY ACROSS THE EASTERN PARTS OF THE FORECAST AREA. MEANWHILE ALOFT...AN UPPER TROUGH LOOKS TO BE IN PLACE ACROSS CENTRAL INDIANA. THUS WILL NEED TO CONTINUE SOME POPS ON SATURDAY MORNING...WITH HIGHEST POPS EAST...CLOSEST TO THE THE LOW AND LESSER POPS TO THE WEST. WITH WRAP AROUND FLOW EXPECTED AT THIS POINT...HEAVY RAINS WILL NOT BE EXPECTED ON SATURDAY. AS THE DAY PROGRESSES ON SATURDAY THE SURFACE LOW IS EXPECTED TO DEPART FARTHER TO THE NORTHEAST...WHILE HIGH PRESSURE OVER THE CENTRAL PLAINS BEGINS TO BUILD ACROSS WESTERN PARTS OF THE STATE...PROVIDING SUBSIDENCE. THUS WILL TREND TOWARD A DRY FORECAST IN THE AFTERNOON ACROSS MUCH OF THE FORECAST AREA...BUT CLOUDS MAY LINGER DUE TO THE UPPER TROUGH ALOFT. WILL TREND HIGHS ON SATURDAY COOLER THAN MAVMOS. ON SATURDAY NIGHT AND SUNDAY...DRY WEATHER WILL BE EXPECTED AS THE GFS AND NAM CONTINUE TO SUGGEST THE UPPER TROUGH EXITING TO THE NORTHEAST AND WEAK RIDGING BUILDING ALOFT. MEANWHILE AT THE SURFACE...HIGH PRESSURE SETTLES ACROSS THE OHIO VALLEY...AND FORECAST SOUNDINGS DRY OUT AMID SUBSIDENCE. GIVEN THE COOLER WESTERLY FLOW...WILL TREND LOW ON SATURDAY NIGHT CLOSE TO MAVMOS. WITH FULL SUN EXPECTED SUNDAY...WILL ALSO TREND HIGHS CLOSE TO MAVMOS FOR NOW. GFS AND NAM SUGGEST ANOTHER SHORT WAVE APPROACHING FROM THE NORTHWEST ON SUNDAY NIGHT INTO MONDAY AS A HIGHLY AMPLIFIED FLOW ALOFT IS EXPECTED WITH STRONG RIDGING IN THE WESTERN UNITED STATES AND A DEEPER TROUGH ACROSS THE EASTERN PARTS OF THE COUNTRY. AS THIS FEATURE ARRIVES ON SUNDAY NIGHT...IT APPEARS TO ARRIVE WITH A SURFACE TROUGH. GULF MOISTURE WILL BE CUT OFF WITH THIS ONE...THUS ANY PRECIP WILL BE ON THE LIGHTER SIDE OF WHAT WE HAVE PREVIOUSLY SEEN. WILL INCREASE CLOUDS AND INCLUDE POP CHANCES ON SUNDAY NIGHT INTO MONDAY AS THIS TROUGHY PATTERN ALOFT AND THE SURFACE LOOKS TO REMAINS. WILL TREND LOWS ON SUNDAY WARMER THAN MAVMOS AND HIGHS ON MONDAY COOLER WITH EXPECTED CLOUDS AND PRECIP. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 223 PM EDT FRI JUN 26 2015 A BROAD UPPER LEVEL LOW CENTERED OVER EASTERN CANADA WILL RESULT IN BELOW NORMAL TEMPERATURES AND RAIN CHANCES FOR THE ENTIRE EXTENDED PERIOD. THIS PATTERN WAS CAPTURED WELL BY THE SUPERBLEND INITIALIZATION...SO WILL NOT DIVERT FROM THOSE NUMBERS. AS WEAK WAVES ROTATE THROUGH THE AFOREMENTIONED LOW...PRECIP CHANCES WILL BE ENHANCED AT TIMES THROUGH THE PERIOD...ESPECIALLY ACROSS SOUTHERN PORTIONS OF THE AREA ON WEDNESDAY NIGHT. LATEST SUPERBLEND INITIALIZATION SEEMS TO BE PICKING UP ON THIS ENHANCEMENT TOO BY BRINGING LIKELY POPS INTO THE FAR SOUTHWEST COUNTIES. && .AVIATION /DISCUSSION FOR 270600Z TAF ISSUANCE/... ISSUED AT 1232 AM EDT SAT JUN 27 2015 EXPECT IFR OR LOWER CONDITIONS TO DEVELOP AT ALL SITES WITHIN A COUPLE HOURS OF ISSUANCE...IF THEY HAVEN/T ALREADY. CEILINGS AT KBMG AND KIND COULD ALSO DROP TO LIFR FOR A FEW HOURS AS LOW PRESSURE MOVES THROUGH THE AREA. KLAF AND KBMG COULD STILL SEE A FEW RAIN SHOWERS FOR THE FIRST COUPLE OF HOURS AFTER ISSUANCE BUT THEN SHOULD BE MAINLY DRY WITH LOW CEILINGS FOR THE REST OF THE NIGHT. CEILINGS SHOULD START TO COME UP TO MVFR AROUND 14-16Z OR SO AND THEN TO TO VFR DURING THE AFTERNOON OR EVENING WITH AN UPPER LOW JUST TO THE EAST. COULD SEE A FEW SPOTTY SHOWERS AROUND AS WELL WITH THIS BUT DOUBT THE VISIBILITY WOULD BE IMPACTFUL. WINDS WILL MIGRATE TO OUT OF THE NORTHWEST DURING THE COURSE OF THE NIGHT AND BY MID MORNING SHOULD SEE GUSTS AROUND 20-25 KTS THAT WILL LAST THROUGH THE DAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...PUMA/MK SHORT TERM...PUMA LONG TERM....TDUD AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 9:45 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 945 PM EDT FRI JUN 26 2015 INZ021-028>031-035>049-051>057-060>065-067>072-271000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 945 PM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: MORE THUNDERSTORMS WILL ROLL ACROSS THE AREA TONIGHT WITH HEAVY RAIN AND FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 9 AM SATURDAY. STRONG STORMS ARE POSSIBLE...AND THERE IS A MARGINAL RISK OF SEVERE WEATHER OVER SOUTHEASTERN PARTS OF CENTRAL INDIANA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE THREATS. HAZARDS: TORRENTIAL RAINFALL AND FLASH FLOODING. DAMAGING WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. TIMING: TONIGHT. DISCUSSION: SURFACE LOW PRESSURE WILL SLIDE EAST ALONG A STALLED FRONT OVER SOUTHERN INDIANA TONIGHT AS AN UPPER LOW PIVOTS ACROSS NORTHERN INDIANA. THESE FEATURES WILL INTERACT WITH DEEP MOISTURE AND AN UNSTABLE ATMOSPHERE AND RESULT IN WIDESPREAD THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ON SATURDAY. HOWEVER...THE STORMS WILL BE ENDING FROM WEST TO EAST DURING THE AFTERNOON. MORE STORMS WILL BE POSSIBLE NEXT WEEK AS ANOTHER FRONTAL SYSTEM MOVES IN FROM THE NORTHWEST AND STALLS IN THE VICINITY. SEVERE WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME. DISCUSSION: ANOTHER FRONTAL SYSTEM AND UPPER AIR DISTURBANCES ALONG WITH A MOIST AND UNSTABLE ATMOSPHERE WILL COMBINE TO BRING MORE THUNDERSTORMS TO CENTRAL INDIANA NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS AREAS MAINLY SOUTH OF INTERSTATE 70. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Jun 26, 11:13 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HEAVY RAIN FRANKFORT 40.28N 86.51W
06/26/2015 M3.05 INCH CLINTON IN BROADCAST MEDIA
3.05 INCHES TODAY WITH 2 INCHES IN HALF HOUR.
&&
CPLocal storm report, Jun 26, 11:14 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1114 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HEAVY RAIN MICHIGANTOWN 40.33N 86.39W
06/26/2015 M2.70 INCH CLINTON IN BROADCAST MEDIA
&&
CPLocal storm report, Jun 26, 11:15 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1115 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HEAVY RAIN NOBLESVILLE 40.06N 86.03W
06/26/2015 M2.29 INCH HAMILTON IN BROADCAST MEDIA
&&
CPLocal storm report, Jun 27, 12:24 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1224 AM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLOOD GREENWOOD 39.62N 86.11W
06/26/2015 JOHNSON IN DEPT OF HIGHWAYS
LEFT LANE OF INTERSTATE 65 NEAR GREENWOOD CLOSED DUE TO
HIGH WATER.
&&
50Local storm report, Jun 27, 12:26 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1226 AM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM FLASH FLOOD 10 ESE INDIANAPOLIS 39.72N 85.97W
06/27/2015 MARION IN NWS EMPLOYEE
&&
SMFLocal storm report, Jun 27, 12:27 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1227 AM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLOOD 2 S CAMBY 39.64N 86.31W
06/26/2015 MARION IN NWS EMPLOYEE
WATER ACROSS TROTTER ROAD
&&
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:50 PM EDT | Flash Flood Warning | IND | Delaware, Henry, Madison, Randolph | 6 hr |
| Jun 26, 10:22 PM EDT | Flash Flood Warning | IND | Hamilton, Madison, Tipton | 6 hr |
| Jun 26, 10:49 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Marion, Monroe, Morgan and 1 more | 6 hr |
| Jun 27, 12:57 AM EDT | Areal Flood Warning | IND | Boone, Clinton, Delaware, Hamilton, Henry, Madison and 3 more | 9 hr |
| Jun 27, 1:00 AM EDT | Areal Flood Warning | IND | Hancock, Henry, Marion, Rush, Shelby | 9 hr |
| Jun 27, 4:44 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan, Owen | 5 hr |
| Jun 27, 8:19 AM EDT | River Flood Warning | IND | Delaware, Randolph | 40 hr |
| Jun 27, 8:19 AM EDT | River Flood Warning | IND | Howard | 7 days |
| Jun 27, 8:19 AM EDT | River Flood Warning | IND | Carroll, Howard | 7 days |
| Jun 27, 10:02 AM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clinton, Delaware, Hamilton and 14 more | 18 hr |
| Jun 27, 12:07 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jun 27, 12:07 PM EDT | River Flood Warning | IND | Decatur | 14 hr |
| Jun 27, 12:07 PM EDT | River Flood Warning | IND | Johnson | 8 days |
| Jun 27, 12:07 PM EDT | River Flood Warning | IND | Carroll | 7 days |
| Jun 27, 12:07 PM EDT | River Flood Warning | IND | Clinton, Tippecanoe | 7 days |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.